# SDR DALA2025090206490

- Difficulty date: August 26, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50044
- Aircraft time: 15,051 hours, 6,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR FITTING AFTER REMOVAL OF FLOOR ANGLE AT FR74 O/B OF LBL 43.5. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0193:2060-1007/008 00672 CORROSION LEVEL 2, LOGBOOK ENTRY REQUIRED. CORROSION CONTAINED BY PART REPLACEMENT. REMOVE AND REPLACE FITTING MPN C01342833-109 REF. A220 DWG C01342700 AND A220 ASRP 51-42-00. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0193:2060-1007/008 00672 REMOVED AND REPLACED FITTING MPN C01342833- 109 REF. A220 DWG C01342700 AND A220 ASRP 51-42-00. LINE 02 SHOULD READ: REMOVED AND REPLACED FITTING MPN C01342833-109. (LP# 1165797)
